It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Please help me
Nov 21, 2005
Well my problem is that I had a rash, underneath my mouth on both sides, and before I knew the side effects of hydrocortisone cream on facial skin, I used it. Well now I have this stretched, thin skin (looks like a whole bunch of little wrinkles. It seems to turn red when I talk or smile, which is very embarassing. I was wondering if anyone knew anyway to get rid of this. I used some psorasis lotion but it seemed to give me a rash again. My face is clear, just this problem which I hate worse. Thanks!





All times are GMT -7. The time now is 02:29 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!